29 Sep 2012
I deduct form the information you provide that you suffer from absorbine athletes foot, and you take the medication Sta-D for a different condition, and you would like to know if what you experience is a side effect form the medication.
Please read the following information I have provided you with:
Sta-D Side Effects
Please note - some side effects for Sta-D may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.
Side Effects of Sta-D - for the Consumer
Sta-D Sustained-Release Tablets
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Sta-D Sustained-Release Tablets:
Blurred vision; clumsiness; constipation; dizziness; drowsiness; dry mouth, nose, or throat; excitability or irritability (especially in children); flushing; giddiness; headache; lack of energy; nausea; nervousness; tearing; trouble sleeping; unusual tiredness or weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Sta-D Sustained-Release Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); difficulty swallowing; mental or mood changes; fast or irregular heartbeat; unusual bleeding or bruising; trouble urinating; vomiting.
I suggest you speak to your Dr. on Monday about what you are experiencing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zeasorb-AF - My sister is a double amputee and is in a wheelchair constantly, She has pressure sores
... that come back now and again, Her Dr. recommend Zeasorb AF but we cannot seem to find it recently. I ordered it from a store and was assured it ...
2 answers • 1 Aug 2013
I've pain in the upper central and the lower central portion of my right foot. i also experience pain when i stand up and walk after sitting for ...
1 answer • 26 Aug 2013
Absorbine Athletes Foot - I've had this for 2 weeks and thought the tenactin and vinegar soaks were?
... curing it, but it came back with a vengeance this afternoon. Itching so bad that it is more like a stabbing pain. I'm soaking in vinegar and ...
1 answer • 28 Dec 2013
It now it's May an I've been feeling real nauseated and sleeping a lot my 18month old can't stand to be from around me. I'm ...
1 answer • 5 May 2014
About a month ago I started noticing my feet itching alot. The bottoms. So naturally I went to my mother trying to solve it and we went through every ...
1 answer • 5 Oct 2014